# SDR CA021211001

- Difficulty date: December 1, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 15,174 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 9763000017
- Condition: Cracked
- Location: Rudder
- Part time: 16,909 hours, 18,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RUDDER WAS REMOVED DUE TO A DAMAGED SKIN. WHEN THE SKIN WAS REMOVED THE UPPER SPAR WAS FOUND CRACKED AT THE HOLE FOR A NUT PLATE TO ATTACH TO. THIS NUT PLATE IS USED TO HOLD THE UPPER HINGE TO THE RUDDER. SPAR WAS REPLACED
